# SDR SIMA20131108002

- Difficulty date: November 8, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N629AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145130
- Aircraft time: 34,346 hours, 31,480 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Damaged
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER ENTRY DOOR CANNOT BE OPENED FROM INSIDE.    RESEATED UNDER THE ROLLER ARM INTERNAL ACTUATING HANDLE IAW AMM-52-18-05.  OPS CHECKED GOOD IAW 52-18-00.
